# SDR BAQA089689

- Difficulty date: October 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N30DK
- Make and model: Lear 35A
- Aircraft serial: 345
- Aircraft time: 9,793 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1266021
- Part serial: P610
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR INOPERATIVE.  WOULD NOT OPERATE THRUST REVERSERS IN OR OUT. REPLACED WITH SERVICEABLE UNIT.
